Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A sharp form of the Moser-Trudinger inequality on a compact Riemannian surface


Author: Yunyan Yang
Journal: Trans. Amer. Math. Soc. 359 (2007), 5761-5776
MSC (2000): Primary 58J05; Secondary 46E35
Published electronically: July 3, 2007
MathSciNet review: 2336305
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a sharp form of the Moser-Trudinger inequality is established on a compact Riemannian surface via the method of blow-up analysis, and the existence of an extremal function for such an inequality is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 58J05, 46E35

Retrieve articles in all journals with MSC (2000): 58J05, 46E35


Additional Information

Yunyan Yang
Affiliation: Department of Mathematics, Information School, Renmin University of China, Beijing 100872, People’s Republic of China
Email: yunyan_yang2002@yahoo.com.cn

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04272-9
PII: S 0002-9947(07)04272-9
Keywords: Moser-Trudinger inequality, blow-up analysis, extremal function
Received by editor(s): June 7, 2005
Published electronically: July 3, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.